# SDR QXEA2008121201238

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 18,167 hours, 18,373 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 69494J905
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED AT APPROXIMATELY 13,000 FEET TURNED OFF BLEED NR 1 IAW CHECKLIST AND LIGHT EXTINGUISHED.  RESET BLEED NR 1 IAW CHECKLIST, AND BLEED HOT CAUTION ILLUMINATED AGAIN.  TURNED NR 1 BLEED OFF AGAIN AND NR 1 BLEED HOT CAUTION CAME ON AGAIN AND REMAINED ON FOR ALMOST 2 MINUTES BEFORE EXTINGUISHING, 3 MINUTES LATER, THE NR 1 BLEED HOT ILLUMINATED ON APPROACH FOR 40 SECONDS AND THEN EXTINGUISHED.  FOUND "LT BLD ANA OT" FAULT MESSAGE IN CDS.  REMOVED AND REPLACED NR 1 BLEED AIR OVERTEMP SWITCH IAW AMM TASK NR'S 36-11-16-000-801, AND 36-11-16-400-801.  RAN ENGINES BLD HOT CAUTION DID NOT RE-OCCUR.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
